Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I get tired in sunny weather, why ?

When it is sunny I am tired Could it be that my eyes are so sensitive to the brightness that I get tired I am being treated for depression/sleep/pain. I have been on the meds for several months now. I have looked back and have seen that when it is sunny I want to sleep. When it isn t sunny I am still tired but not as tired. Could it be that I am very sensitive to the brightness of the sunshine??? thank you
Asked On : Fri, 4 Mar 2011
Answers:  5 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Nothing to worry
You seem to be of Pitta Prakruti
kindly take
Tab. Kamdudha Ras (plain) 1 tab thrice a day
Tab. Sutshekhar Ras (Plain) 1 tab thrice a day
along with Syr.Chandanasava 2tsf thrice a day
Answered: Thu, 28 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Yes it may be high sensitive you may feel such sensitive and feel tired.You said you are on medication of depression. You may better take Ayurvedic herbal medicine for this purpose. for depression and sleep there are very effective ayurvedic preparation from herbs like aswagandha, brahmi, jatamansi, etc. Once consult ayurveda physician nearby with reports

take care
Answered: Tue, 26 Apr 2011
I find this answer helpful
Homeopath Dr. Mishty Ballaney's  Response
hi welcome to healthcare magic.
depression is not a disease its your mental thoughts which is affecting your body physically,to give rest to your mind dr hd prescribed you sleeping as well as pain killer tab. also your body might be sensitive to heat so are the troubles.consult the homeopath nearby it wl definately help you out of this problem.

Answered: Wed, 27 Apr 2011
I find this answer helpful
Homeopath Dr. Rooma Ramnani's  Response
Hello anonymous,
greetings from healthcaremagic forum,
you might be sensitive to sun rays thats y you feel tired and sleepy after exposure to sun. u can take homoeopathic medicine natrum mur 6x (4 tabs twice a day for 1 week) then 4tabs whenever you go in sun. these tablets are chewable.
one more thing you need to take care is keep yourself well hydrated by drinking plenty of fluids and water whole day.
take care.
Dr. Rooma Ramnani
Answered: Tue, 26 Apr 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
may be due to sensitiveness ,for how much time you have taken medi for depression.if you have taken that for alonger period then also you can face such cantake laghuvasant malti 2tab 3time for 1mth.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor